EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4011 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 92 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wearjoint pain; joint swelling and stiffness;limited range of motion; loss of mobility; tissue damage; fracture; revision surgery; instability; osteolysis; revision with bone graft.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, (b)(6), 200-02-41 - three peg patella 41mm, (b)(6), 201-78-89 - 3"" drill bit, mod.Hex 2 pack, (b)(6), 02-010-01-0240 - logic femoral ps cem left sz 4, (b)(6), 203-90-21 - (11-2716) hall pwr pro vrspwr+ 90x13/21x1.19mm.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected health effect clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, range of motion, and bone fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.